MathSciNet Relay Station
MathSciNet bibliographic data
MR1902319 65M99
Evans, D. J.; Bulut, H. A new approach to the gas dynamics equation: an application of the decomposition method. Int. J. Comput. Math. 79 (2002), no. 7, 817–822.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement